# SDR YENA201804070159

- Difficulty date: April 7, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N827JB
- Make and model: Airbus A320-232
- Aircraft serial: 5677
- Aircraft time: 20,756 hours, 6,216 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Broken
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE WRAPPING IS COMING LOOSE,  FOUND BROKEN TIE CORDS.   REPLACED R2 DOOR SLIDE IAW AMM 25-62-44-400-803-H.
